MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX800; INTELLIVUE MX800 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX800; INTELLIVUE MX800 PATIENT MONITOR
Model Number INTELLIVUE PATIENT MONITOR MX800
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporter institution phone number: (b)(6).A philips remote service engineer (rse) interviewed the biomedical engineer (bmed) onsite who indicates they checked the monitor and the alleged malfunction cannot be replicated.The alarm and desaturation alarm can be heard and seen.The rse checked with staff and according to them the desaturation alarm did not appear on the monitor on (b)(6) at 09:55 and 09:57.The audit logs provided by the customer indicate the alarms were confirmed/acknowledged on the monitor.Also, the alarm pause had been confirmed/acknowledged.The rse and bmed believe that the staff accidently confirmed the alarm which can be seen in the audit logs.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported a patient desaturated and according to staff the alarms were not visible on the monitor at the time of the event.Four other people in the room witnessed the same event.The device was in use on a patient at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) interviewed the biomedical engineer (bmed) onsite who indicated they checked the monitor again and the issue has gone away.The alarm and desaturation alarm can be heard and seen.The rse checked with staff and according to them the desaturation alarm did not appear on the monitor on 31/10 at 09:55 and 09:57.The audit logs provided by the customer indicate the alarms were confirmed/acknowledged on the monitor.Also, the alarm pause had been confirmed/acknowledged.The rse and (bmed) believe that the staff accidently confirmed the alarm which one can see happened in the audit logs.A good faith effort (gfe) response confirmed the rse was able to find two timestamps where the department claimed no alarm appear on the monitor.The same logs reviewed by the rse were sent to an internal philips product support engineer (pse) for further analysis.Summary of technical complaint investigation.Investigation there was only very limited information available for evaluation: 1.Device report for (b)(4).The device report does not log any information on device alarming.2.(b)(4).The file was faulty and could not be extracted.3.Pictures of central station audit log (b)(4).The pictures of the central station audit log (b)(4) were analyzed.Translation of relevant swedish alarms spo2 givare av skapades spo2 sensor off generated spo2 givare av avslutad spo2 sensor off ended desat skapades desat generated desat avslutad desat ended bekräfta acknowledge larmpaus pause all alarms (b)(4).¿ there was a desat alarm generated on (b)(6) 2025 09:55 (desat skapades), which was acknowledged (bekräfta) within a few seconds fromthe bedside monitor (device name 352152).This ended the desat alarm (desat avslutad).Also, the generated ¿spo2 sensor off¿ inop (spo2givare av skapades) ended due to the acknowledge activity (spo2 givare av avslutad).(b)(4).¿ there was a new desat alarm generated on (b)(6) 2025 09:57 (desat skapades), which was again acknowledged (bekräfta) within a few seconds from the bedside monitor (device name 352152) immediately followed by a ¿pause all alarms¿ (larmpaus) activity.This ended the desat alarm (desat avslutad).Conclusion ¿ the analysis of the rse and the clinical application specialist (cas) can be confirmed.¿ the pictures of the audit logs from the picix provided by the customer show that the monitor issued desat alarms at the alleged time of the event, but these alarms were acknowledged at the bedside monitor.Also, ¿pause all alarms¿ had been activated at one of the times.These activities immediately ended the desat alarms.¿ the information supports that the monitor worked as specified and the desat alarms were ended by an activity at the bedside monitor.From the mxx400 - mx800 ifu, (part number 453564497211 rev a.00.00), chapter 2 alarms: acknowledging alarms to acknowledge all active alarms and inops, select the silence permanent key.This switches off the audible alarm indicators and alarm lamps.Alternatively, you can acknowledge alarms by pressing the silence hardkey on the mms or on the speedpoint.The hardkeys follow the behavior configured for the permanent key.A check mark beside the alarm message indicates that the alarm has been acknowledged.If the monitor is configured to re-alarm, a dashed check mark will be shown.If the condition that triggered the alarm is still present after the alarm has been acknowledged, the alarm message stays on the screen with a check mark symbol beside it, except for nbp alarms and alarms from other intermittent measurements.When such an alarm is acknowledged the alarm message disappears.If the alarm condition is no longer present, all alarm indicators stop and the alarm is reset.Switching off the alarms for the measurement in alarm, or switching off the measurement itself, also stops alarm indication.Acknowledging disconnect inops acknowledging an inop that results from a disconnected transducer switches off the associated measurement, unless the monitor is configured to not allow this.The only exception is ecg/resp: acknowledging a disconnect inop for ecg leads does not switch off the ecg and resp measurements.Acknowledging a disconnect inop at the information center switches off the audible inop indicator but does not switch off the measurement.Unplugging an mms or a plug-in module automatically switches off its measurements.Alarm reminder if alarm reminder is configured on for your monitor, you will get an audible reminder of alarm conditions that remain active after you have acknowledged the alarm.This reminder may take the form of a repetition of the alarm tone for a limited time, or an unlimited repetition of the alarm tone (this is the same as a new alarm).Alarm reminder is not available for standard, light blue inops but for yellow and red inops.In configuration mode, you can set the interval between silencing the alarm and sounding the reminder tone to one, two, or three minutes.The alarm reminder behavior at the information center is different to that at the monitor.Refer to the information center instructions for use for further information.Pausing or switching off alarms if you want to temporarily prevent alarms from sounding, for example while you are moving a patient, you can pause alarms.Depending on your monitor configuration, alarms are paused for one, two, or three minutes, or infinitely.Infinite alarm pause is equivalent to switching the alarms off.To view the alarm pause setting chosen for your unit, 1 select main setup, alarms, then alarm settings 2 check the alarms off setting.This setting can only be changed in configuration mode.Based on the information available and the testing conducted we were unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications, and no failure was identified.The customer also agreed that this was a user/human error, and that the staff had confirmed (¿bekrafta¿ in swedish) the alarm information was clear and that we can close the case as solved.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE PATIENT MONITOR MX800
Common Device Name
INTELLIVUE MX800 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23654604
Report Number9610816-2025-001126
Device Sequence Number18655773
Product Code MHX
UDI-Device Identifier00884838020733
UDI-Public(01)00884838020733
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX800
Device Catalogue Number865240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown